# SDR 07FDEA02887

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50806
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 48R CORRODED BETWEEN FR 58 AND FR 60 REMOVED CORRODED AREA PER A310-200 SRM 51-40-21.  FABBED REPAIR (STRINGER AND COUPLING) PER A310-200 SRM 53-10-14 PG 203, 51-21-10,51-23-10.  INSTALLED REPAIR PARTS PER A310-200 SRM 53-10-14.
